# SDR DALA2016110308235

- Difficulty date: November 1, 2016
- Submitted: November 4, 2016
- Operation: Air carrier
- Aircraft: N922AT
- Make and model: Boeing 717-200
- Aircraft serial: 55050
- Aircraft time: 32,716 hours, 21,940 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Bs 1022
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK IN A SHEAR TIE AT BS 1022 AFT SIDE OF THE BULKHEAD AT LONGERON 14R. REPLACED THE SHEAR TIE IAW SRM 51-41-05.
